Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 20, 2015, 10:40 AM CST for 36 counties in Texas. It took effect at Feb 20, 2015, 12:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2015, 10:40 AM CST (16:40 UTC)
- In effect from
- Feb 20, 2015, 12:00 PM CST
- Expired
- Feb 20, 2015, 9:59 PM CST
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 36 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Montague County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 56 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
195 WWUS74 KFWD 201640 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1040 AM CST FRI FEB 20 2015 ...WIND ADVISORY IN EFFECT THROUGH 4 AM CST SATURDAY... .A WIND ADVISORY IS IN EFFECT FOR AREAS EAST OF A BOWIE TO MINERAL WELLS TO KILLEEN LINE FROM NOON FRIDAY TO 4 AM CST. TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-210045- /O.NEW.KFWD.WI.Y.0002.150220T1800Z-150221T1000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON- MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA... TEAGUE...FAIRFIELD...PALESTINE...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1040 AM CST FRI FEB 20 2015 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST SATURDAY. * TIMING...THE WIND ADVISORY IS IN EFFECT FROM NOON FRIDAY THROUGH 4 AM CST SATURDAY. * WINDS...SUSTAINED WIND SPEEDS OF 25 TO 30 MPH WITH WIND GUSTS TO 35 MPH CAN BE EXPECTED. * IMPACTS...STRONG SOUTH WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. INDIVIDUALS IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ DUNN
2 follow-up statements
403 WWUS74 KFWD 202047 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 247 PM CST FRI FEB 20 2015 TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-210600- /O.CON.KFWD.WI.Y.0002.000000T0000Z-150221T1000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON- MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA... TEAGUE...FAIRFIELD...PALESTINE...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 247 PM CST FRI FEB 20 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * TIMING...NOW THROUGH 4 AM SATURDAY. * WINDS...SUSTAINED WIND SPEEDS OF 25 TO 30 MPH WITH WIND GUSTS TO 40 MPH CAN BE EXPECTED. * IMPACTS...STRONG SOUTH WINDS MAY MAKE DRIVING DIFFICULT... ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. INDIVIDUALS IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ DUNN
121 WWUS74 KFWD 210359 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 959 PM CST FRI FEB 20 2015 ...WIND ADVISORY FOR TONIGHT CANCELLED... .WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA THIS EVENING BUT WILL REMAIN IN THE 15 TO 25 MPH RANGE ALONG WITH SOME HIGHER GUSTS OVERNIGHT. TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-210500- /O.CAN.KFWD.WI.Y.0002.000000T0000Z-150221T1000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON- MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA... TEAGUE...FAIRFIELD...PALESTINE...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 959 PM CST FRI FEB 20 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS WILL RANGE FROM 15 TO 25 MPH OVERNIGHT WITH SOME GUSTS TO 30 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 20, 5:54 AM CST, 4 hours 46 minutes earlier.
Area forecast discussion, Feb 20, 5:54 AM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 554 AM CST FRI FEB 20 2015 .AVIATION... FOR THE 12Z TAFS...MVFR CIGS ARE EXPECTED THROUGH MOST OF THE VALID FORECAST PERIOD. CHANGES IN CLOUD HEIGHT AND WIND INTENSITY AND DIRECTION ARE THE PRIMARY FORECAST CHALLENGES FOR THE NEXT 24 TO 30 HOURS. CLOUD HEIGHTS WERE GENERALLY HOLDING AROUND 1500 FEET ABOVE GROUND LEVEL OVER DFW AREA TAF SITES...AND JUST OVER 2000 FEET ABOVE GROUND LEVEL AT WACO. A WARM FRONT WAS LOCATED NEAR A LINE FROM BOWIE TO TERRELL THIS MORNING...WHICH ACCOUNTS FOR THE LOWER CLOUD HEIGHTS NEAR THE DFW AREA COMPARED TO WACO. CLOUD HEIGHTS MAY CONTINUE TO FALL BY A FEW HUNDRED FEET THIS MORNING...SO INCLUDED A TEMPO GROUP FOR IFR CEILINGS OVER THE DFW AREA FROM 13 TO 15Z. AFTER 15Z...THE WARM FRONT IS EXPECTED TO START TO LIFT SLOWLY NORTH...RESULTING IN A RETURN TO NEAR 1500 FOOT CEILINGS THROUGH NOON. AFTER NOON...PERSISTENT WARM AIR ADVECTION AND A STRENGTHENING PRESSURE GRADIENT ARE EXPECTED TO WORK TOGETHER TO HELP IMPROVE CLOUD HEIGHTS ABOVE 2000 FEET. BY THIS EVENING... CLOUDS WILL LIKELY FALL BELOW 2000 FEET ONCE AGAIN...AND REMAIN THERE THROUGH THE OVERNIGHT HOURS. A STRONG LOW-LEVEL JET OF 50 TO 55 KTS IS EXPECTED TO DEVELOP OVER THE REGION TONIGHT...AND SUSTAINED WINDS ARE ACTUALLY EXPECTED TO INCREASE TO AROUND 25 KTS AT THE SURFACE AS A LOW PRESSURE SYSTEM MOVES EAST ACROSS THE SOUTHERN PLAINS. THIS LOW PRESSURE SYSTEM WILL SEND A COLD FRONT ACROSS NORTH CENTRAL TEXAS SATURDAY MORNING. LIGHT RAIN OR DRIZZLE IS POSSIBLE ALONG THE FRONT...WHICH IS EXPECTED TO MOVE ACROSS AREA TAF SITES AFTER 12Z. WENT AHEAD WITH A MENTION OF LIGHT DRIZZLE IN THE EXTENDED PORTION OF THE DFW TAF WITH A FRONTAL PASSAGE AT 14Z FOR NOW. DRY AIR ADVECTION SHOULD RESULT IN A QUICK END TO ANY LIGHT DRIZZLE OR RAINFALL BY LATE SATURDAY MORNING. CAVANAUGH && .PREV DISCUSSION... /ISSUED 404 AM CST FRI FEB 20 2015/ ...WINTRY PRECIPITATION POTENTIAL FIRST OF NEXT WEEK... WINTRY MUCH OF NORTH AMERICA WILL REMAIN UNDER THE INFLUENCE OF THE HUDSON BAY UPPER VORTEX THROUGH LATE FEBRUARY. AN UPPER LOW OVER NEW ENGLAND WILL SWING NORTHEAST THROUGH THE CANADIAN MARITIMES TODAY AS THE MAIN UPPER LOW AMPLIFIES WESTWARD INTO WESTERN CANADA AND THEN MOVES DOWN THROUGH THE NORTHERN PLAINS AND THE WESTERN CONUS THIS WEEKEND. THE WESTERN CONUS UPPER TROUGH WILL BECOME DETACHED FROM THE UPPER THOUGH OVER THE NORTHERN PLAINS AND LINGER OVER WESTERN NEVADA FOR A DAY...THEN MOVE ACROSS THE STATE ON WEDNESDAY. AT THE SURFACE...CYCLOGENESIS IS TAKING PLACE IN THE PANHANDLE REGION WITH A WARM FRONT EXTENDING SOUTHEAST INTO SOUTHWEST LOUISIANA. A TIGHT PRESSURE GRADIENT ACROSS THE CWA TODAY WILL RESULT IN GUSTY WINDS OF 15 TO 25 MPH. THE SURFACE LOW WILL MOVE EAST ALONG THE RED RIVER TODAY...THEN NORTHEAST TOWARD OHIO SATURDAY NIGHT. A LARGE MASS OF ARCTIC AIR OVER NORTHWEST CANADA WILL DROP SOUTHWARD BEHIND THE EXITING SURFACE LOW ON SATURDAY NIGHT WITH BELOW NORMAL TEMPERATURES SUNDAY THROUGH TUESDAY. WEDNESDAY WILL BE DRY WITH SLIGHTLY WARMER TEMPERATURES. FOR WEDNESDAY NIGHT AND THURSDAY...THE GFS AND ECMWF AGREE ON THE OVERALL UPPER PATTERN BUT DISAGREE ON SURFACE FEATURES. THE ECMWF DEVELOPS ANOTHER SURFACE CYCLONE...SIMILAR TO TODAYS...AND MOVES IT ACROSS CENTRAL AND SOUTHEAST TEXAS ON THURSDAY WITH MORE ARCTIC AIR AFTERWARD. THE GFS DOES NOT DEVELOP THE SURFACE LOW...BUT INSTEAD KEEPS THE COLD AIR FILTERING DOWN INTO THE REGION LATE WEEK. RETURNING MOISTURE WILL RESULT IN SOME DRIZZLE AND LIGHT RAIN TODAY. WE HAVE CONTINUED THE CHANCE OF LIGHT RAIN TONIGHT THROUGH SATURDAY NIGHT MAINLY ALONG AND EAST OF THE I-35 CORRIDOR. WEAK FORCING ALOFT AND ISENTROPIC LIFT ALONG THE ELEVATED FRONTAL BOUNDARY IS EXPECTED TO PRODUCE PRECIPITATION OVER THE REGION SUNDAY THROUGH MONDAY...THEN OVER THE SOUTHEASTERN 1/2 MONDAY NIGHT AND TUESDAY. FORECAST SOUNDINGS ACROSS THE REGION INDICATE THE SUB-FREEZING AIR WILL DEEPEN ENOUGH TO PRODUCE LIGHT FREEZING RAIN INITIALLY SUNDAY NIGHT...THEN SLEET AND FREEZING RAIN MONDAY THROUGH TUESDAY. LATE SUNDAY NIGHT THROUGH MONDAY MIDDAY SEEMS TO BE THE BEST TIME FOR ICE ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH OVER THE NORTHWEST HALF...INCLUDING THE METROPLEX AND AREAS TO THE NORTH. FOR AREAS IN THE SOUTHEAST THIRD...FREEZING RAIN SHOULD BE THE MORE PREDOMINANT CHARACTER OF THE PRECIPITATION. RIGHT NOW...AREAS NORTHWEST OF A EASTLAND TO DFW TO BONHAM LINE COULD SEE TRAVEL IMPACTS DURING THE MORNING COMMUTE ON MONDAY MORNING. ALSO...WE CAN NOT RULE OUT A LIGHT SNOW POTENTIAL FOR THE RED RIVER COUNTIES ON MONDAY/MONDAY NIGHT. THIS WINTER PRECIPITATION EVENT COULD DEVELOP INTO SOMETIME MORE SERIOUS IF PRECIPITATION PRODUCTION SHOULD INCREASE DUE TO MORE LIFT OR MORE INSTABILITY ALOFT. RIGHT NOW IT IS ONLY MEETING OUR ADVISORY CRITERIA. HOWEVER...ANY AMOUNT OF ICE ON THE ROADWAYS MONDAY MORNING WOULD BE A BAD THING. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 58 68 39 45 / 20 10 10 10 20 WACO, TX 73 60 74 42 47 / 20 10 20 20 20 PARIS, TX 56 56 66 37 46 / 30 40 30 20 20 DENTON, TX 69 55 65 37 41 / 20 10 10 10 20 MCKINNEY, TX 67 57 67 39 46 / 20 20 20 10 20 DALLAS, TX 71 59 69 41 48 / 20 20 20 10 20 TERRELL, TX 69 61 71 40 47 / 20 30 20 20 20 CORSICANA, TX 72 60 72 42 50 / 20 30 20 20 20 TEMPLE, TX 72 61 75 42 49 / 20 10 20 20 20 MINERAL WELLS, TX 74 54 66 35 39 / 10 5 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Feb 20, 4:44 AM CST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 444 AM CST FRI FEB 20 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211045- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 444 AM CST FRI FEB 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL TEXAS...NORTHEAST TEXAS AND SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ACCUMULATING WINTRY PRECIPITATION IS POSSIBLE ACROSS PORTIONS OF NORTH TEXAS FROM SUNDAY EVENING THROUGH MONDAY EVENING. THE AMOUNT AND EXACT LOCATIONS THAT ARE MOST LIKELY TO ACCUMULATE ICE OR SLEET DURING THIS PERIOD REMAIN UNCERTAIN. HOWEVER...LOCATIONS ALONG AND NORTHWEST OF A LINE FROM COMANCHE TO DALLAS TO BONHAM APPEAR TO BE THE MOST LIKELY AREAS TO SEE ANY SIGNIFICANT ICE OR SLEET ACCUMULATIONS AT THIS TIME. ICE AND SLEET ACCUMULATIONS MAY RESULT IN TRAVEL OR POWER DISRUPTIONS TO PORTIONS OF THE REGION AS EARLY AS MONDAY MORNING. CHECK BACK FOR THE LATEST FORECAST AS THESE DETAILS ARE LIKELY TO CHANGE THROUGH THE WEEKEND AS WE GET CLOSER TO THE EVENT. SIGNIFICANT ACCUMULATIONS OF WINTRY PRECIPITATION ARE EXPECTED TO COME TO AN END BY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAVANAUGH
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 3:20 PM CST | Winter Storm Watch | FWD | Bosque, Collin, Comanche, Cooke, Coryell, Dallas and 32 more | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.